# SDR CA130212019

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  DURING THE SHORT FINAL, THE ACFT EXPERIENCED AN UNCOMMANDED ENGINE ACCELERATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE ACFT LANDED SUCCESSFULLY. THE ACFT WAS TOWED OFF OF THE RUNWAY.
